Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             110 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A forbidden subgraph characterization of line-polar bipartite graphs Huang, Jing
2010
31-40 6 p. 666-680
15 p.
artikel
2 A framework for incremental generation of closed itemsets Valtchev, Petko
2008
31-40 6 p. 924-949
26 p.
artikel
3 A general two-sided matching market with discrete concave utility functions Fujishige, Satoru
2006
31-40 6 p. 950-970
21 p.
artikel
4 A linearization framework for unconstrained quadratic (0-1) problems Gueye, Serigne
2009
31-40 6 p. 1255-1266
12 p.
artikel
5 An approximation algorithm for maximum triangle packing Hassin, Refael
2006
31-40 6 p. 971-979
9 p.
artikel
6 A new class of facets for the Latin square polytope Appa, G.
2006
31-40 6 p. 900-911
12 p.
artikel
7 A new lower bound on the independence number of graphs Angel, Eric
2013
31-40 6 p. 847-852
6 p.
artikel
8 A note on acyclic domination number in graphs of diameter two Cheng, T.C. Edwin
2006
31-40 6 p. 1019-1022
4 p.
artikel
9 A note on power domination in grid graphs Dorfling, Michael
2006
31-40 6 p. 1023-1027
5 p.
artikel
10 A note on the upper bound and girth pair of ( k ; g ) -cages Balbuena, C.
2013
31-40 6 p. 853-857
5 p.
artikel
11 Approximation algorithms for art gallery problems in polygons Ghosh, Subir Kumar
2010
31-40 6 p. 718-722
5 p.
artikel
12 A proof of unimodality on the numbers of connected spanning subgraphs in an n -vertex graph with at least ⌈ ( 3 − 2 2 ) n 2 + n − 7 − 2 2 2 2 ⌉ edges Cheng, Peng
2010
31-40 6 p. 608-619
12 p.
artikel
13 A Reformulation-Linearization Technique (RLT) for semi-infinite and convex programs under mixed 0-1 and general discrete restrictions Sherali, Hanif D.
2009
31-40 6 p. 1319-1333
15 p.
artikel
14 A relax-and-cut algorithm for the prize-collecting Steiner problem in graphs da Cunha, Alexandre Salles
2009
31-40 6 p. 1198-1217
20 p.
artikel
15 Aspects of discrete mathematics and probability in the theory of machine learning Anthony, Martin
2008
31-40 6 p. 883-902
20 p.
artikel
16 A strengthened analysis of an algorithm for Dominating Set in planar graphs Hagerup, Torben
2012
31-40 6 p. 793-798
6 p.
artikel
17 A tight axiomatization of the median procedure on median graphs Mulder, Henry Martyn
2013
31-40 6 p. 838-846
9 p.
artikel
18 Bounds for visual cryptography schemes Hajiabolhassan, Hossein
2010
31-40 6 p. 659-665
7 p.
artikel
19 Characterising the linear clique-width of a class of graphs by forbidden induced subgraphs Heggernes, Pinar
2012
31-40 6 p. 888-901
14 p.
artikel
20 Combinatorics on update digraphs in Boolean networks Aracena, J.
2011
31-40 6 p. 401-409
9 p.
artikel
21 Complexity of trails, paths and circuits in arc-colored digraphs Gourvès, Laurent
2013
31-40 6 p. 819-828
10 p.
artikel
22 Comprehensive vs. comprehensible classifiers in logical analysis of data Alexe, Gabriela
2008
31-40 6 p. 870-882
13 p.
artikel
23 Computing premises of a minimal cover of functional dependencies is intractable Babin, Mikhail A.
2013
31-40 6 p. 742-749
8 p.
artikel
24 Contents 2009
31-40 6 p. v-
1 p.
artikel
25 Contents 2010
31-40 6 p. vii-viii
nvt p.
artikel
26 Contents 2011
31-40 6 p. v-
1 p.
artikel
27 Contents 2012
31-40 6 p. v-vi
nvt p.
artikel
28 Contents 2006
31-40 6 p. vii-viii
nvt p.
artikel
29 Contents 2008
31-40 6 p. v-
1 p.
artikel
30 Decomposition width of matroids Král’, Daniel
2012
31-40 6 p. 913-923
11 p.
artikel
31 Difference between 2 -rainbow domination and Roman domination in graphs Fujita, Shinya
2013
31-40 6 p. 806-812
7 p.
artikel
32 Dimension-2 poset competition numbers and dimension-2 poset double competition numbers Wu, Yaokun
2010
31-40 6 p. 706-717
12 p.
artikel
33 Distance three labelings of trees Fiala, Jiří
2012
31-40 6 p. 764-779
16 p.
artikel
34 Edge search number of cographs Golovach, Petr A.
2012
31-40 6 p. 734-743
10 p.
artikel
35 Editorial Board 2010
31-40 6 p. v-vi
nvt p.
artikel
36 Editorial Board 2013
31-40 6 p. v-vi
nvt p.
artikel
37 Editorial Board 2006
31-40 6 p. v-vi
nvt p.
artikel
38 Efficient synthesis of a class of Boolean programs from I - O  data: Application to genetic networks Charney, Ruth
2011
31-40 6 p. 410-419
10 p.
artikel
39 Eigenvalue assignments and the two largest multiplicities in a Hermitian matrix whose graph is a tree Johnson, Charles R.
2010
31-40 6 p. 681-691
11 p.
artikel
40 Energy, Hosoya index and Merrifield–Simmons index of trees with prescribed degree sequence Andriantiana, Eric Ould Dadah
2013
31-40 6 p. 724-741
18 p.
artikel
41 Erratum to: The incidence game chromatic number [Discrete Appl. Math. 157 (9) (2009) 1980–1987] Andres, Stephan Dominique
2010
31-40 6 p. 728-
1 p.
artikel
42 Existence of resolvable optimal strong partially balanced designs Du, Beiliang
2006
31-40 6 p. 930-941
12 p.
artikel
43 Extended resolution simulates binary decision diagrams Peltier, Nicolas
2008
31-40 6 p. 825-837
13 p.
artikel
44 First-Fit coloring of { P 5 , K 4 − e } -free graphs Choudum, S.A.
2010
31-40 6 p. 620-626
7 p.
artikel
45 Functional dependencies distorted by errors Demetrovics, János
2008
31-40 6 p. 862-869
8 p.
artikel
46 Global secure sets of grid-like graphs Ho, Yiu Yu
2011
31-40 6 p. 490-496
7 p.
artikel
47 Graphs of separability at most 2 Cicalese, Ferdinando
2012
31-40 6 p. 685-696
12 p.
artikel
48 Guest Editors 2008
31-40 6 p. 824-
1 p.
artikel
49 Guest editors’ foreword Heggernes, Pinar
2012
31-40 6 p. 683-684
2 p.
artikel
50 Guide for authors 2006
31-40 6 p. I-IV
nvt p.
artikel
51 Heyting algebras with Boolean operators for rough sets and information retrieval applications SanJuan, Eric
2008
31-40 6 p. 967-983
17 p.
artikel
52 Improved compact linearizations for the unconstrained quadratic 0–1 minimization problem Hansen, Pierre
2009
31-40 6 p. 1267-1290
24 p.
artikel
53 Improving the performance of standard solvers for quadratic 0-1 programs by a tight convex reformulation: The QCR method Billionnet, Alain
2009
31-40 6 p. 1185-1197
13 p.
artikel
54 Interlace polynomials: Enumeration, unimodality and connections to codes Danielsen, Lars Eirik
2010
31-40 6 p. 636-648
13 p.
artikel
55 Interval graphs, adjusted interval digraphs, and reflexive list homomorphisms Feder, Tomás
2012
31-40 6 p. 697-707
11 p.
artikel
56 Job release scheduling problem: Complexity and an approximation algorithm Choi, Byung-Cheon
2013
31-40 6 p. 858-863
6 p.
artikel
57 Latin squares with bounded size of row prefix intersections Malewicz, Grzegorz
2006
31-40 6 p. 1028-1031
4 p.
artikel
58 Level of repair analysis and minimum cost homomorphisms of graphs Gutin, Gregory
2006
31-40 6 p. 881-889
9 p.
artikel
59 List distinguishing parameters of trees Ferrara, Michael
2013
31-40 6 p. 864-869
6 p.
artikel
60 L ( j , k ) -labelling and maximum ordering-degrees for trees Juan, Justie Su-Tzu
2010
31-40 6 p. 692-698
7 p.
artikel
61 L ( 2 , 1 ) -labelling of generalized prisms Chudá, Karina
2012
31-40 6 p. 755-763
9 p.
artikel
62 Local edge-connectivity augmentation in hypergraphs is NP-complete Király, Zoltán
2010
31-40 6 p. 723-727
5 p.
artikel
63 Majority and plurality problems Gerbner, Dániel
2013
31-40 6 p. 813-818
6 p.
artikel
64 Maximum patterns in datasets Bonates, T.O.
2008
31-40 6 p. 846-861
16 p.
artikel
65 Maximum sizes of graphs with given restrained domination numbers Joubert, Ernst J.
2013
31-40 6 p. 829-837
9 p.
artikel
66 Minimum cost and list homomorphisms to semicomplete digraphs Gutin, Gregory
2006
31-40 6 p. 890-897
8 p.
artikel
67 Modified algorithms for the minimum volume enclosing axis-aligned ellipsoid problem Cong, Wei-jie
2010
31-40 6 p. 627-635
9 p.
artikel
68 Moments in graphs Dalfó, C.
2013
31-40 6 p. 768-777
10 p.
artikel
69 Monotonicity of the minimum cardinality of an identifying code in the hypercube Moncel, Julien
2006
31-40 6 p. 898-899
2 p.
artikel
70 Multi-group support vector machines with measurement costs: A biobjective approach Carrizosa, Emilio
2008
31-40 6 p. 950-966
17 p.
artikel
71 Noisy colored point set matching Diez, Yago
2011
31-40 6 p. 433-449
17 p.
artikel
72 Non-deterministic ideal operators: An adequate tool for formalization in Data Bases Cordero, P.
2008
31-40 6 p. 911-923
13 p.
artikel
73 [No title] Anthony, Martin H.G.
2008
31-40 6 p. 823-
1 p.
artikel
74 On column generation formulations for the RWA problem Jaumard, B.
2009
31-40 6 p. 1291-1308
18 p.
artikel
75 On constant composition codes Chu, Wensong
2006
31-40 6 p. 912-929
18 p.
artikel
76 On graph contractions and induced minors van ’t Hof, Pim
2012
31-40 6 p. 799-809
11 p.
artikel
77 On n -facility median problem with facilities subject to failure facing uniform demand Berman, Oded
2011
31-40 6 p. 420-432
13 p.
artikel
78 On optimally- λ ( 3 ) transitive graphs Zhang, Zhao
2006
31-40 6 p. 1011-1018
8 p.
artikel
79 On shortest crucial words avoiding abelian powers Avgustinovich, Sergey
2010
31-40 6 p. 605-607
3 p.
artikel
80 On spanning galaxies in digraphs Gonçalves, Daniel
2012
31-40 6 p. 744-754
11 p.
artikel
81 On the approximability and exact algorithms for vector domination and related problems in graphs Cicalese, Ferdinando
2013
31-40 6 p. 750-767
18 p.
artikel
82 On the choice of explicit stabilizing terms in column generation Ben Amor, Hatem M.T.
2009
31-40 6 p. 1167-1184
18 p.
artikel
83 On the colored Tutte polynomial of a graph of bounded treewidth Traldi, Lorenzo
2006
31-40 6 p. 1032-1036
5 p.
artikel
84 On the complexity of constrained VC-classes Ratsaby, Joel
2008
31-40 6 p. 903-910
8 p.
artikel
85 On the complexity of enumerating pseudo-intents Distel, Felix
2011
31-40 6 p. 450-466
17 p.
artikel
86 On the interval completion of chordal graphs Peng, Sheng-Lung
2006
31-40 6 p. 1003-1010
8 p.
artikel
87 On the k th smallest and k th greatest modified Wiener indices of trees Liu, Muhuo
2010
31-40 6 p. 699-705
7 p.
artikel
88 On the metric dimension of line graphs Feng, Min
2013
31-40 6 p. 802-805
4 p.
artikel
89 On the model-checking of monadic second-order formulas with edge set quantifications Courcelle, Bruno
2012
31-40 6 p. 866-887
22 p.
artikel
90 On the number of perfect matchings of line graphs Dong, Fengming
2013
31-40 6 p. 794-801
8 p.
artikel
91 Open neighborhood locating–dominating in trees Seo, Suk J.
2011
31-40 6 p. 484-489
6 p.
artikel
92 Ordered direct implicational basis of a finite closure system Adaricheva, K.
2013
31-40 6 p. 707-723
17 p.
artikel
93 Parameterized complexity of generalized domination problems Golovach, Petr A.
2012
31-40 6 p. 780-792
13 p.
artikel
94 Polynomial-time recognition of clique-width ≤3 graphs Corneil, Derek G.
2012
31-40 6 p. 834-865
32 p.
artikel
95 Precoloring extension on unit interval graphs Marx, Dániel
2006
31-40 6 p. 995-1002
8 p.
artikel
96 Q -ary Rényi–Ulam pathological liar game with one lie Meng, Kun
2011
31-40 6 p. 478-483
6 p.
artikel
97 Ranking hypotheses to minimize the search cost in probabilistic inference models Damaschke, Peter
2009
31-40 6 p. 1218-1228
11 p.
artikel
98 Reformulation in mathematical programming: An application to quantum chemistry Liberti, Leo
2009
31-40 6 p. 1309-1318
10 p.
artikel
99 0–1 reformulations of the multicommodity capacitated network design problem Frangioni, Antonio
2009
31-40 6 p. 1229-1241
13 p.
artikel
100 Reformulation techniques in mathematical programming Liberti, Leo
2009
31-40 6 p. 1165-1166
2 p.
artikel
101 Rooted k -connections in digraphs Frank, András
2009
31-40 6 p. 1242-1254
13 p.
artikel
102 Sphere-separable partitions of multi-parameter elements Golany, Boaz
2008
31-40 6 p. 838-845
8 p.
artikel
103 Split decomposition and graph-labelled trees: Characterizations and fully dynamic algorithms for totally decomposable graphs Gioan, Emeric
2012
31-40 6 p. 708-733
26 p.
artikel
104 Strong robustness of randomized rumor spreading protocols Doerr, Benjamin
2013
31-40 6 p. 778-793
16 p.
artikel
105 Supereulerian graphs in the graph family C 2 ( 6 , k ) Lai, Hong-Jian
2011
31-40 6 p. 467-477
11 p.
artikel
106 The complexity of minimum convex coloring Kammer, Frank
2012
31-40 6 p. 810-833
24 p.
artikel
107 Trimming weighted graphs of bounded treewidth Knipe, David
2012
31-40 6 p. 902-912
11 p.
artikel
108 Unextendible product bases and 1-factorization of complete graphs Feng, Keqin
2006
31-40 6 p. 942-949
8 p.
artikel
109 Update schedules of sequential dynamical systems Laubenbacher, Reinhard
2006
31-40 6 p. 980-994
15 p.
artikel
110 Variance of the subgraph count for sparse Erdős–Rényi graphs Ellis, Robert B.
2010
31-40 6 p. 649-658
10 p.
artikel
                             110 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland